# SDR SWIA202055791

- Difficulty date: November 25, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AS MARKED - FS 349/364 STGR 20R   (C-CHECK) RO 2/1/2021   REMOVED CORRODED INTERCOSTAL, INSTALLED REPLACEMENT INTERCOSTAL AT STR20R BETWEEN FS349.00 TO FS364.00 REF. BOMBARDIER DWG SH670-31950 REV Y, CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01, RESTORED FINISH AND APPLIED CORROSION INHIBITING COMPOUND TO INSTALLED INTERCOSTAL.COMPLIED WITH 51-900-1002-SKY (CL600-2D24).
